2nd Cycle

3 Posts | Page(s): 1 

2nd Cycle

by stanman on Fri Jan 22, 2010 12:46 PM

Quote | Reply

I had my second 6hr chemo session Wed.  The side effects which are minimal are the same as before.  A little nausia, and chemo brain which is much less than the first one.  I'm told that if the effects are about the same as the first it will most likely be the same througout.  After this cycle I was unable to sleep.  I never even dosed off once.  I'm told this was most likely from the huge steroid dose I received.  The second night with the help of 2 sominex I slept thru 8 hours.  Anybody have his issue or is it just my reaction to the steroids?  Other wise I'm doing great.  The 3rd week after chemo I feel great so I suppose my cycles are going to be 2 wks of fatigue and one great week durng the cycles.  Radiation will start in Feb along with lighter doses of chemo.  I'm looking forward to that.  That awful cough is now gone and my breathing is greatly improve so the tumor must be heading south along with my hair. 

good luck and hope to all

stanman

RE: 2nd Cycle

by SusanL on Fri Jan 22, 2010 01:06 PM

Quote | Reply

Insomnia can be a side-effect of steroids; it can also be a side-effect of anti-nausea drugs (it should say on the package inserts that come with the meds). There's some good information on on dealing with side-effects at http://chemocare.com (click on Managing Side-Effects).

RE: 2nd Cycle

by stanman on Fri Jan 22, 2010 02:12 PM

Quote | Reply

Thanks,  went to that site and it has a wealth of information.  I would recommend it to all.

stanman

3 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.